# SDR R61A2024082600366

- Difficulty date: August 13, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 40,787 hours, 31,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 17024784002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE FAIRLEAD SHEAR CLIP AT FR22 HAS ENLARGED HOLES.REMOVED AND REPLACED 2EA AILERON CABLE FAIRLEAD SHEAR CLIPS PER SRM 51-40-08.
